# SDR DXTA200601778

- Difficulty date: December 3, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N987QS
- Make and model: Cessna 750
- Aircraft serial: 7500087
- Aircraft time: 6,642 hours, 4,109 cycles
- Engine: Allsn AE3007C
- Engine time: 7,127 hours, 4,537 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL THE RT ITT CYCLED FROM 500 DEGREES TO 850 DEGREES REPETITIVELY, TAKEOFF ABORTED.   REMOVED, CLEANED, INSPECTED, AND REINSTALLED ALL CONNECTOR PLUGS WITH STABILANT 22 FOR A AND B CHANNELS.  IAW MM CH'S 70-00-00-910-804, AND 72-71-10.  OPS CHECKED GOOD.
